@article{BSMF_1893__21__20_0, author = {Godefroy, R.}, title = {Sur les courbes de {Lam\'e}}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {20--25}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {21}, year = {1893}, doi = {10.24033/bsmf.460}, language = {fr}, url = {http://www.numdam.org/articles/10.24033/bsmf.460/} }
Godefroy, R. Sur les courbes de Lamé. Bulletin de la Société Mathématique de France, Volume 21 (1893), pp. 20-25. doi : 10.24033/bsmf.460. http://www.numdam.org/articles/10.24033/bsmf.460/
Cited by Sources: